# SDR KO0R201506020059

- Difficulty date: June 2, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 64,650 hours, 12,642 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 1271 AT LBL 103 TO 105 CTR WING TANK UPPER SKIN HAS AN AREA OF CORROSION.
